Lancaster EPrints

Weyl's theorem and tensor products: a counterexample.

Harte, Robin E. and Kitson, Derek and Hernandez, Carlos (2011) Weyl's theorem and tensor products: a counterexample. Journal of Mathematical Analysis and Applications, 378 (1). pp. 128-132. ISSN 0022-247X

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Journal of Mathematical Analysis and Applications
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 58209
Deposited By: ep_importer_pure
Deposited On: 19 Sep 2012 10:15
Refereed?: Yes
Published?: Published
Last Modified: 10 Apr 2014 00:09
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/58209

Actions (login required)

View Item